# SDR 20001121SH002

- Difficulty date: November 8, 2000
- Submitted: November 21, 2000
- Operation: General aviation
- Aircraft: N9288X
- Make and model: Piper PA-32-301T
- Aircraft serial: 3257027
- Engine: Lyc TIO540A1A
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 770052
- Part serial: 0153
- Condition: Failed
- Location: Instrument Panel
- Part time: 128 hours
- Component part number: 691400
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CODE ONE FAILURE MODE; THIRD TIME IN THIS AIRCRAFT.  SUBMITTER STATED FAX''S TO PIPER, THEIR TECH REPS SAY THAT IT HAS THE ONLY AMPS AND VOLT READINGS ON THIS INSTRUMENT, SO IT IS REQUIRED.  (X)
